# SDR SWIA2018102545183

- Difficulty date: October 1, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 37,879 hours, 32,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS CORROSION. (C-CHECK) R&R SERVICE DOOR THRESHOLD PLATE AND DOME NUT PLATES. REF SRM 51-21-06, SRM 51-40-11.
